MathSciNet Relay Station
MathSciNet bibliographic data
MR2599424 17C70
Zhelyabin, V. N. Differential algebras and simple Jordan superalgebras. (Russian) Mat. Tr. 12 (2009), no. 2, 41–51.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement